# SDR DALA2018022601137

- Difficulty date: February 25, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CRACKED CHANNEL ON FLOOR PANEL 222VG, 222QG, 222KG, 222FG, 221XF, 221TF,  222AG, 222AWG, 222ANG, 222YF, 223JF, 222ADF IN PAX CABIN. FLOOR GENERATION PANEL 222VG, 222QG, 222KG, 222FG, 221XF, 221TF, 222AG, 222AWG, 222ANG, 222YF, 223JF, 222ADF WERE REPAIR PER MD90 SRM VOL.I 53-20-03 PAR.8 FIG.
13 : (ET) HFEC INSPECTION WAS ACCOMPLISHED ON FLOOR PANEL 222VG, 222QG, 222KG, 222FG, 221XF, 221TF, 222AG, 222AWG, 222ANG, 222YF, 223JF, 222ADF IN PAX CABIN NO CRACKS WERE FOUND AFTER STOP DRILL (14 EAS) PER. DC-MD NDT SPM 06-10-01.001. (LP0439981)
